# SDR ZW0A0109401

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 84,790 hours, 90,400 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION PILOT NOTED A VIBRATION IN THE NOSE GEAR AREA.  CREW ACCOMPLISHED FLY BY FOR VISUAL CHECK OF NOSE AREA, THEN RETURNED TO STL.  FOUND LEFT NOSE GEAR DOOR NOT MANUALLY LATCHED.  SECURED DOOR AND CHECKED MANUAL LOCK OPERATION.
